# SDR JBXA9900105

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11475
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Contl
- Condition: Out Of Adjust
- Location: Nr 1&2
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

BOS-  FLIGHT 668  ABORTED TAKEOFF, BLEED 1 AND 2 FAULT.  NO RESET.  ACCOMPLISHED BLEED AIR SUPPLY AND CONTROL.  ADJUSTMENT AND TEST PER FOKKER 100 MM, CK'S OK PER 36-11-00.
